# SDR HEEA087989

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,072 hours
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585202
- Part serial: 3329
- Condition: Malfunctioned
- Location: Radar Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR FLASHES ANTENNA. SHOP REPAIR.
